# SDR IPXA10561122

- Difficulty date: July 5, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO LT FRAME DENTED ON INBD FLANGE, BS 1320, STR 26L, MARKED.  REPAIRED DAMAGE IAW SRM 53-00-07-2R 5.
